# SDR 2006UALA00100

- Difficulty date: January 21, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N925UA
- Make and model: Boeing 737522
- Aircraft serial: 26646
- Aircraft time: 37,859 hours, 27,906 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING CABIN FRAMES ARE CRACKED BETWEEN STR 8L AND 9L, STA 400, STA 440, STA 482, STA 747, STA 787, STA 827 STA 867 AND STA 907.  *S/D*  REMOVED CRACKS, AND ACCOMPLISHED ANGLE AND FILLER REPAIR PER MM 53-10-84.
